Search the Community
Showing results for tags 'hell'.
Found 4 results
Hello Crazyboards, For three years I have been unable to find a medication that I can tolerate. They all have intolerable side effects, some of which are rare. I have tried so many medications it's not even funny, too many to list here. As a general rule, I refuse to take cogentin, as I have been told by numerous doctors that it drys out the body (from the inside out.) Therefore, I cannot take any meds that cause tardive dyskenisia or EPS (Extrapyramidal symptoms.) Another side effect I absolutely don't mess around with is hair loss. Other side effects I have issues with are sexual dysfunction (ie. genital numbness, inability to orgasm, low sex drive), weight gain, and anhedonia. I would also prefer to take a medication that does not block dopamine. Vraylar works fabulously and does not block dopamine receptors, although it has a tendency to make people gain an average of 10 lbs per month (including myself.) I prefer the new atypicals. I will only take atypicals, for the most part, as they are more effective at treating negative as well as positive symptoms and have many advantages over the dinosaur drugs. One side effect I HAVE to tolerate (because they all have it) is the doubling of the skin's exposure to the sun. I wear sunscreen every day, no matter where I am going. I have tried a lot of medications for short periods of time during hospitalizations. It might be worthwhile to request my records and try drugs that were given during those times. This would be a great way to rule out hair loss, since I have already tried said medications and know whether or not they caused such a problem. My psychiatrist even tried a DNA test with me, to see which medications would be best. She says we are out of options. **On a side note: Speaking of side effects, my aunt has kidney disease caused by Lithium and she might have to have dialysis. I am going to try serequel next. I know two people who are on it and love it. I already tried it in the hospital as a teen and I know that I didn't lose any hair. Ps. I have taken Abilify for years but it caused too much anhedonia and sexual dysfunction for my taste.
Hello crazyboards forum, Anyone else experience binge eating and other impulsive/compulsive behaviors with Abilify? As you may or may not know there are lawsuits against Abilify for this sort of thing (gambling, hyper sexuality, binge eating, as well as impulsive spending.) I am thinking about trying to get some sort of compensation for pain and suffering for the nightmare I went through with Abilify and binge eating/eating disorder. Abilify now bears a warning label against these behaviors as of 2016. It messes with the impulse centers of the brain and can cause those who are taking it to struggle with impulsivity. I have taken Abilify before (obvs) but it wasn't until my doctor increased the drug that this nightmare began. I've observed that being medicated always makes dieting more difficult, but never this difficult. I have always had struggles with my weight but I am usually good about it when I set my mind to it. I have always had success with weight watchers when I gain weight and need to shed the pounds or get back on track. My doctor increased my Abilify in October when I was hitting a rough patch with my (now) ex. I have been trying to do weight watchers since October and I have not had one ounce of success or lost a single pound. I try (and fail) every single day (except for the days when I would get fed up and say "screw it.") I go to Over Eaters Anonymous, reach out to other members when I need help, et cetera. Since the increase, I have gained a large amount of weight (I am honestly afraid to weigh myself and will probably not do so for a while as it will only get me discouraged.) I have never experienced binge eating or urges to eat this bad. At what I thought would be my rock bottom, I ordered a massive amount of take out every day and ate sweets which I usually don't even enjoy. Every time I thought I'd hit rock bottom, I would hit a new one.There were times where I would be eating but didn't know why I was eating. I seldom got any enjoyment out of it as it was a compulsion that I felt I "needed" to do. The feeling of satiation or being satisfied was never there. The more and more pressure I put on myself to do weight watchers, the worse it would get. I felt sick, low in energy, hopeless, disgusted, and all around crappy. My will had been broken over and over again. It got so bad that I found myself saying, "I will be better off dead if I keep eating like this." I found myself reaching the epitome of misery. I started having the low self esteem of a junkie. Finally, I decided I had had enough. I quit Abilify. The first day there was no difference, but already by the second day I started noticing something I hadn't noticed in a long time...The feeling of being full after a modest meal. Already, I've significantly cut back on eating and as of today I am on weight watchers. This is only my third day being off of the drug but already I feel so much better and more in control. Abilify didn't only contribute to an eating disorder, I was all around impulsive in general. Some of it is too personal to disclose, but I had a lot of difficulty with impulse control while on the higher dose of the drug. I would impulsively get into arguments with people (which I never do.) I began spending a lot of money (as if all of the food hadn't already put enough of a dent in my wallet) and I felt the impulsive need to have sex with my ex. When I wanted sex it had to be "right now." I am very sensitive to medication and manage on very low doses for years now. I told my psychiatrist about three weeks ago that I felt the higher dose was doing me more harm than good, but she started getting fed up with me and my sensitivity to medication and said something along the lines of "you are already on an unusually low dose." All of the medications cause intolerable side effects for me, so it has really been a struggle over the past couple of years to find the right med. I have taken her advice and have been riding it out for three weeks, but I finally realized that the Abilify was probably the culprit for my sudden insatiability with food so I finally just quit (which I know is not advisable.) All I know is that I have gotten through one whole day without constantly thinking about food, making runs to the store for snacks, and stuffing myself senseless. I was also experiencing a lot of anhedonia and simply felt like nothing mattered in my life (common symptoms of being over medicated.) Today, I feel more clear headed, in control, and hopeful. I seem to have moods instead of just an over all sentiment of being fed up. It is a relief. The higher dose of Abilify seemed to put me into some kind of coma, so to speak, of apathy and lack of respect for myself and body. Already, I feel a lot more like myself. I do not recommend anyone go off of medication abruptly without consulting a doctor, but for me it was either that or buy a whole new set of larger clothes to fit into by the time I see my doctor.
I'm new, and today just wondering WTF.(Nothing is real ) Had a near death experience excluding times thinking I am going to die...btw HELL .want to know, anyone else? Is it still affecting you ? Had some full flashbacks think I have smaller ones now... just wanted 2 hear from some1 this was a few years ago I'm 18